Asymptotically Gaussian distribution for random perturbations of rotations of the circle

M. Denker, M. Gordin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Let Tε,ω be a transformation of the two-dimensional torus T2 given by the formula Tε,ω:(x, y) → (2x, y + ω + εx) mod 1. A version of the functional central limit theorem is formulated for variables of the form n-1/2k=0 f o Tε,ω k, where ε is an irrational number and f belongs to a class of real-valued functions on T2 described in terms of ε. The proof will be published elsewhere.

Original languageEnglish (US)
Pages (from-to)3493-3495
Number of pages3
JournalJournal of Mathematical Sciences
Volume96
Issue number5
DOIs
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotically Gaussian distribution for random perturbations of rotations of the circle'. Together they form a unique fingerprint.

Cite this